mental-health-icon
Clonazepam
I am having clonazepam 0.25 mg for quite sometime as was daigonised with generalised anxiety disorder as I had symptoms of dizziness. Now I want to withdraw this but every alternate day I have to take it as I again develop a tendency of dizziness and headache. First I use to have zaptra 0.5 mg but now for last 2 years I have brought down to alternate day .25mg clonazepam. Pls suggest way out to withdraw.
242 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

Hello You can reduce it gradually like u have done..make it half alternate day , then half every 3 days and then stop..if symptoms persist we can start a different molecule...consult any psychiatrist regarding the same
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Hi please consult your psychiatrist from whom you are taking treatment.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Hello, you can even reduce it even more by consuming 1/2 tablet of 0.25 mg every alternate day and then slowly tapering it off. If the symptoms resurface then kindly show a psychiatrist for further advice
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.